MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 28th nov 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1934bcf-2, suture anchor, biocomposite¿ suturetak® 3 x 14.5 mm, ve5 with #2 fiberwire® and #2 tigerwire®, its anchor broke during insertion.This was detected during a calcaneal osteotomy surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1934bcf-2.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 ¿ the complaint allegation is confirmed.¿ one unpackaged ar-1934bcf-2, serial/batch number (b)(6), was received for investigation.¿ functional testing was not performed due to the damage to the device.¿ visual inspection noted that the anchor of the device is broken, with half of the anchor remaining in the device, while the other half is broken off and was not returned.¿ the most likely cause is attributed to misuse/use error due to excessive force or misaligned insertion, which revealed that the anchor of the device is chipped/broken.

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23837138
Report Number1220246-2025-05675
Device Sequence Number17416726
Product Code MAI
UDI-Device Identifier00888867023888
UDI-Public(01)00888867023888(11)241202(17)281130(10)15355183
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2
Device Lot Number15355183
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown